# SDR YENA2021062500403

- Difficulty date: June 21, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N231JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 033
- Aircraft time: 39,538 hours, 25,457 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Rest
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, CORROSION: CENTER SEAL REST ON FWD CARGO DOOR ; REF TOMX NR 00569: R & R SEAL REST CENTER FWD CARGO DOOR IAW SRM 51-41-01 PAR. 6 FIG 2.
